# SDR COMA0660316

- Difficulty date: April 28, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 30,414 hours, 28,730 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5096 - IDG FAILED ON T/O ROLL, ABORTED T/O.  TRANSFERRED TO DEFERRED LIST MEL 24-11-01-1.
